Virginia, 2002Damaging Winds in Virginia, May 13, 2002
May 13, 2002 · NWS AKQ · 47 events in 38 counties and zones
47 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $83,000
- Crop damage
- None recorded
- Events
- 47
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at May 13, 12:30 PM EST, 40 minutes earlier.
Area forecast discussion, May 13, 12:30 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD, VA
130 PM EDT MON MAY 13 2002
PRELIM AFD BELOW. ANTHR UPDATE FOR TORNADO WATCH TO FOLLOW.
GETTING BUSY...SO WILL BE BRIEF. TRIPLE PT LOW & ASSCTD STRNG CDFRNT
TO MOVE OFFSHORE AFTR MIDNIGHT...TAKING ALL WX WITH IT. WILL CARRY
CHC POPS THRU ERLY MORN E SCTNS...MIDNITE W. COOLER/DRYER CNDTNS
FOLLOWS THRU LATE WEEK AS H5 RIDGE SLIDES E UNDER ERN TROF. SHUD SEE
SCT-BKN CLDS TUE (SPCLLY NE SCTNS) AS WK TROF/COOL POOL ALFT
INTERACTS WITH STRNG MAY SUN. GSTY W-NW WNDS ALONG WITH LWR DP TMPS
MAY PRODUCE SOME FIRE WX CONCERNS TUE.
ERN TROF LIFTS NE LATER THIS WEEK...ALLOWING RETURN SW FLOW TO SET
UP. XPCT ANTHR WRMG TREND STARTING THU AS SFC HIGH MOVES OFFSHORE.
AVN DROPS ANTHR CDFRNT S ACROSS NEW ENGLAND STATES ON FRI...NOT
GETTING INTO FA UNTIL ERLY SAT. WILL CONT CRNT FCST & KEEP FRI DRY.
CHC POPS SAT INTO SUN WITH SAID FROPA.
CWF...SCA FLAGS CONT THRU TUE FOR CHES BAY / CSTL WTRS AS GSTY SW
WNDS SHFT INTO NW BEHIND FROPA TONITE.
FCSTID = 44
.AKQ...
MD...SMALL CRAFT ADVSY FENWICK ISLAND TO CHINCOTEAGUE.
TORNADO WATCH UNTIL 7 PM FOR MDZ021>025
NC...SMALL CRAFT ADVSY VA/NC BRDR TO CURRITUCK BEACH LIGHT.
VA...SMALL CRAFT ADVSY CHINCOTEAGUE TO VA/NC BRDR AND CHES BAY
SMITH PT TO CAPE HENRY.
SEVERE THUNDERSTORM WATCH UNTIL 300 PM EDT MONDAY FOR ZONES
VAZ048>049...VAZ060>064...VAZ068>069.
TORNADO WATCH UNTIL 7 PM FOR VAZ075In the hours before
Special weather statement, May 13, 9:24 AM EST, 3 hours 46 minutes before
VAZ048-049-060>064-068-069-131900-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1024AM EDT MON MAY 13 2002
THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH UNTIL 3 PM EDT FOR PORTIONS OF CENTRAL VIRGINIA.
THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH.
IN VIRGINIA...THE COUNTIES OF
AMELIA... CAROLINE... CUMBERLAND...
FLUVANNA... GOOCHLAND... HANOVER...
LOUISA... POWHATAN... PRINCE EDWARD.
SKYWARN SPOTTER GROUPS IN THESE COUNTIES ARE ACTIVATED AT THIS TIME.
REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR THE DEVELOPMENT OF THUNDERSTORMS WHICH CONTAIN DAMAGING WIND IN
EXCESS OF 55 MPH AND HAIL 3/4 INCH OR GREATER IN DIAMETER IN AND
CLOSE TO THE WATCH AREA. FREQUENT LIGHTNING AND VERY HEAVY RAIN MAY
ALSO ACCOMPANY ANY THUNDERSTORMS. BE PREPARED TO SEEK SAFE SHELTER
AS THUNDERSTORMS APPROACH. LISTEN TO NOAA WEATHER RADIO OR LOCAL
MEDIA FOR FURTHER UPDATES AND POSSIBLE WARNINGS. REPORT SEVERE
WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO RELAY
YOUR INFORMATION TO THE NATIONAL WEATHER SERVICE.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT
HTTP://WEATHER.NOAA.GOV/AKQ
Special weather statement, May 13, 9:43 AM EST, 3 hours 27 minutes before
MDZ021>025-NCZ012>017-030>032-102-VAZ065>067-070>093-096>100-132000-
SEVERE WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1043 AM EDT MON MAY 13 2002
...SEVERE WEATHER IS POSSIBLE THIS AFTERNOON AND EVENING...
THREAT AREA...CENTRAL AND SOUTHEAST VIRGINIA...NORTHEAST NORTH
CAROLINA...AND THE LOWER MARYLAND EASTERN SHORE.
TIME OF SEVERE WEATHER THREAT...BETWEEN 3 PM AND MIDNIGHT.
SYNOPSIS...A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS
AFTERNOON...THEN MOVE OFFSHORE THIS EVENING. TEMPERATURES IN THE
MID TO UPPER 80S OVER MOST LOCATIONS THIS AFTERNOON...WILL CREATE
VERY UNSTABLE CONDITIONS. THIS WILL SUPPORT A LINE OF THUNDERSTORMS
WITH THE POSSIBILITY OF EMBEDDED SEVERE STORMS THIS AFTERNOON AND
EVENING.
SPOTTER ACTIVATION...SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER
THIS AFTERNOON AND EVENING.
SEVERE WEATHER THREAT INCLUDES THE FOLLOWING...
DAMAGING WIND GUSTS GREATER THAN 60 MPH...
HAIL THREE QUARTER INCH IN DIAMETER OR GREATER...
ISOLATED TORNADOES...
ALL THUNDERSTORMS CAN PRODUCE HEAVY DOWNPOURS...PONDING OF WATER ON
ROADWAYS AND FREQUENT LIGHTNING. IF YOU ARE OUTDOORS AND CAN HEAR
THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. SEEK SAFE
SHELTER UNTIL THE STORMS PASS.
STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. YOU CAN ALSO CHECK OUT OUR WEB SITE AT
HTTP://WEATHER.NOAA.GOV/AKQ.
44
Special weather statement, May 13, 1:00 PM EST, 10 minutes before
MDZ021>025-VAZ075-132300-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
200 PM EDT MON MAY 13 2002
...TORNADO WATCH IN EFFECT UNTIL 700 PM...
THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A TORNADO
WATCH...EFFECTIVE UNTIL UNTIL 700 PM EDT...FOR PORTIONS OF NORTHERN
VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE. THE FOLLOWING
COUNTIES ARE INCLUDED IN THE WATCH.
IN VIRGINIA...WESTMORELAND COUNTY.
IN MARYLAND...
DORCHESTER... SOMERSET... WICOMICO...
WORCESTER...INCLUDING THE MARYLAND BEACHES.
SKYWARN SPOTTER GROUPS IN THESE COUNTIES ARE ACTIVATED AT THIS TIME.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF TORNADOES IN AND CLOSE TO THE WATCH AREA.
FREQUENT LIGHTNING AND VERY HEAVY RAIN MAY ALSO ACCOMPANY ANY
THUNDERSTORMS. BE PREPARED TO SEEK SAFE SHELTER AS THUNDERSTORMS
APPROACH. LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER
UPDATES AND POSSIBLE WARNINGS. REPORT SEVERE WEATHER TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO RELAY YOUR INFORMATION TO THE
NATIONAL WEATHER SERVICE.
ALS
Thunderstorm Wind, Cumberland
- When
- May 13, 1:10 PM EST
- Where
- Cumberland County, 3 mi W of Cartersville
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.667, -78.150
Tree down on Route 605, damaged bridge.
Thunderstorm Wind, Prince Edward
- When
- May 13, 1:30 PM EST
- Where
- Prince Edward County, Countywide
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.217, -78.283
Thunderstorm Wind, Louisa
- When
- May 13, 1:30 PM EST
- Where
- Louisa County, Louisa
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.017, -78.000
Thunderstorm Wind, Fluvanna
- When
- May 13, 1:40 PM EST
- Where
- Fluvanna County, 4 mi SW of Antioch
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.780, -78.483
Large tree down on power line.
Thunderstorm Wind, Goochland
- When
- May 13, 1:41 PM EST
- Where
- Goochland County, Oilville
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.700, -77.783
Tree down blocking road on Route 250.
Thunderstorm Wind, Cumberland
- When
- May 13, 1:45 PM EST
- Where
- Cumberland County, 1 mi S of Cartersville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.650, -78.100
Trees down along Route 616.
Thunderstorm Wind, King William
- When
- May 13, 2:45 PM EST
- Where
- King William County, Aylett
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.783, -77.100
Numerous trees down, mainly in northern part of county.
Thunderstorm Wind, King and Queen
- When
- May 13, 2:50 PM EST
- Where
- King and Queen County, Cauthronville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.883, -77.050
Numerous trees down along Route 619.
Thunderstorm Wind, Caroline
- When
- May 13, 2:55 PM EST
- Where
- Caroline County, Kidds Fork
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.933, -77.300
Trees down. Route 627 blocked by downed trees.
Thunderstorm Wind, Richmond
- When
- May 13, 2:59 PM EST
- Where
- Richmond County, Newland
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.050, -76.867
Large tree down on County Bridge Road.
Thunderstorm Wind, Essex
- When
- May 13, 3:05 PM EST
- Where
- Essex County, 3 mi E of Dunnsville
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.850, -76.783
Large tree down near Route 606.
Thunderstorm Wind, Westmoreland
- When
- May 13, 3:10 PM EST
- Where
- Westmoreland County, Potomac Mills
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.167, -76.933
Thunderstorm Wind, Mecklenburg
- When
- May 13, 5:55 PM EST
- Where
- Mecklenburg County, Chase City
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.800, -78.450
Thunderstorm Wind, Lunenburg
- When
- May 13, 6:00 PM EST
- Where
- Lunenburg County, 2 mi N of Lunenburg
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -78.267
Large tree down on Route 49.
Thunderstorm Wind, Mecklenburg
- When
- May 13, 6:00 PM EST
- Where
- Mecklenburg County, South Hill
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.733, -78.133
Spotter reported 2 trees down in his neighbor's yard.
Thunderstorm Wind, Lunenburg
- When
- May 13, 6:01 PM EST
- Where
- Lunenburg County, 5 mi N of Victoria
- Measured
- 50 kt (58 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.050, -78.233
Thunderstorm Wind, Brunswick
- When
- May 13, 6:20 PM EST
- Where
- Brunswick County, Countywide
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.750, -77.833
Thunderstorm Wind, Lunenburg
- When
- May 13, 6:30 PM EST
- Where
- Lunenburg County, Countywide
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.967, -78.283
Thunderstorm Wind, Dinwiddie
- When
- May 13, 6:45 PM EST
- Where
- Dinwiddie County, Mc Kenney
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -77.733
Thunderstorm Wind, Petersburg (C)
- When
- May 13, 6:55 PM EST
- Where
- Petersburg (C) County, Petersburg
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.217, -77.417
Trees down and minor damage at a gas station.
Thunderstorm Wind, Richmond
- When
- May 13, 7:00 PM EST
- Where
- Richmond County, Haynesville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.950, -76.667
Thunderstorm Wind, Prince George
- When
- May 13, 7:00 PM EST
- Where
- Prince George County, Countywide
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.183, -77.217
Thunderstorm Wind, Emporia
- When
- May 13, 7:05 PM EST
- Where
- Emporia County, Emporia
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.683, -77.533
Trees down near Interstate 95. Tractor trailer overturned.
Thunderstorm Wind, Northumberland
- When
- May 13, 7:10 PM EST
- Where
- Northumberland County, Burgess Store
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.883, -76.350
Thunderstorm Wind, Southampton
- When
- May 13, 7:11 PM EST
- Where
- Southampton County, Capron
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.700, -77.200
Trees and power lines down on Rivers Mill Road.
Thunderstorm Wind, Westmoreland
- When
- May 13, 7:15 PM EST
- Where
- Westmoreland County, Strafford Hall
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.150, -76.833
Thunderstorm Wind, Sussex
- When
- May 13, 7:15 PM EST
- Where
- Sussex County, Countywide
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.883, -77.333
Thunderstorm Wind, Greensville
- When
- May 13, 7:20 PM EST
- Where
- Greensville County, Skippers
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.617, -77.550
Thunderstorm Wind, Surry
- When
- May 13, 7:25 PM EST
- Where
- Surry County, Countywide
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.067, -76.900
Thunderstorm Wind, James City
- When
- May 13, 7:25 PM EST
- Where
- James City County, 2 mi NW of Toano
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.400, -76.850
Large branches and power lines down.
Thunderstorm Wind, Southampton
- When
- May 13, 7:30 PM EST
- Where
- Southampton County, Courtland
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.717, -77.067
Spotter reported 50-60 mph wind gust and power outages.
Thunderstorm Wind, Gloucester
- When
- May 13, 7:30 PM EST
- Where
- Gloucester County, Countywide
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.417, -76.567
Trees and power lines down.
Thunderstorm Wind, Newport News (C)
- When
- May 13, 7:30 PM EST
- Where
- Newport News (C) County, Newport News
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -76.417
Trees and power lines down. Part of roof torn off school.
Thunderstorm Wind, Mathews
- When
- May 13, 7:35 PM EST
- Where
- Mathews County, Foster
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.450, -76.367
Thunderstorm Wind, York
- When
- May 13, 7:35 PM EST
- Where
- York County, Seaford
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.200, -76.433
Trees down on power lines.
Thunderstorm Wind, Isle of Wight
- When
- May 13, 7:35 PM EST
- Where
- Isle of Wight County, Isle of Wight
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.900, -76.700
Thunderstorm Wind, Hampton (C)
- When
- May 13, 7:40 PM EST
- Where
- Hampton (C) County, Hampton
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.017, -76.350
Trees and power lines down.
Thunderstorm Wind, Poquoson
- When
- May 13, 7:40 PM EST
- Where
- Poquoson County, Central Portion
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.133, -76.400
Thunderstorm Wind, Suffolk (C)
- When
- May 13, 7:40 PM EST
- Where
- Suffolk (C) County, Suffolk
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.733, -76.583
Thunderstorm Wind, Hampton (C)
- When
- May 13, 7:53 PM EST
- Where
- Hampton (C) County, Hampton
- Measured
- 50 kt (58 mph)
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.017, -76.350
Spotter reported 58 mph wind gust and power lines down.
Thunderstorm Wind, Accomack
- When
- May 13, 8:00 PM EST
- Where
- Accomack County, Parksley
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.783, -75.667
Trees and power lines down.
Thunderstorm Wind, Norfolk (C)
- When
- May 13, 8:00 PM EST
- Where
- Norfolk (C) County, Norfolk
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.867, -76.267
Trees and power lines down.
Thunderstorm Wind, Portsmouth (C)
- When
- May 13, 8:00 PM EST
- Where
- Portsmouth (C) County, Portsmouth
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.817, -76.333
Thunderstorm Wind, Chesapeake (C)
- When
- May 13, 8:12 PM EST
- Where
- Chesapeake (C) County, Chesapeake
- Measured
- 52 kt (60 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.817, -76.267
Thunderstorm Wind, Virginia Beach (C)
- When
- May 13, 8:20 PM EST
- Where
- Virginia Beach (C) County, Virginia Beach
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.850, -75.983
Thunderstorm Wind, Northampton
- When
- May 13, 8:30 PM EST
- Where
- Northampton County, 1 mi S of Eastville
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.333, -75.967
Thunderstorm Wind, Virginia Beach (C)
- When
- May 13, 9:10 PM EST
- Where
- Virginia Beach (C) County, Virginia Beach
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.850, -75.983
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Virginia, May 13, 20021 death · 2 injured · $18,000 · 60 kt wind · 20 events
- Rip Current in Florida, May 13, 20021 death · 1 injured · 1 event
- Hail and Damaging Wind in South Carolina, May 13, 20021 death · $3,000 · 1 in hail · 2 events
- Flooding in Alaska, May 13 to 21, 2002$2.2 million · 2 events
- Tornadoes and Damaging Winds in Maryland, May 13, 2002$355,000 · F1 · 13 events
- Flood in Pennsylvania, May 13 to 14, 20022 injured · $500,000 · 1 event
- Wildfire in California, May 13, 20022 injured · $400,000 · 1 event
- Tornadoes and Hail in Maryland, May 13, 2002$170,000 · F1 · 4 events
- Hail and Damaging Winds in Maryland, May 13, 2002$187,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Georgia, May 13, 2002$78,000 · 1 in hail · 33 events
- Wildfire in California, May 13, 2002$250,000 · 1 event
- Tornado in Mississippi, May 13, 2002$150,000 · F0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5298190, 5298191, 5298193, 5298192, 5298195, 5298194, 5297506, 5297505, 5297504, 5297502, 5298196, 5297503, 5297509, 5297508, 5297510, 5297507, 5297511, 5297512, 5297513, 5297519, 5297514, 5297520, 5297521, 5297516, 5297522, 5297515, 5297517, 5297518, 5297524, 5297620, 5297523, 5297525, 5297624, 5297621, 5297626, 5297627, 5297622, 5297625, 5297628, 5297623, and more.